Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Thickening of uterin wall, lumpectomy on breast. Cancer?

Hi: My name is Mary and in November, 2012 I experienced a pain/cramping in my lower left abdomen . It lasted probably a day and a half, then nothing. I made a Dr. appointment, and he prescribed an ultrasound . I didn t get in for my ultrasound until late January, 2013, and the results of the ultrasound was- thickening of the uterin wall. My Dr. then made an appointment with a Gynocologist , which was for today, however, due to a very stormy day, she cancelled. I have to call her office tomorrow to re-schedule an appointment. Last January, I had a lumpectomy performed on my left breast, went through radiation , however opted out of chemo , but I am taking a daily pill - Letrozole -for 5 years. March 1,2013 will be the start of my second year on this pill. Naturally I am concerned, and even more concerned now that the appointment was cancelled, like could it be cancer??? My friend had a similar thickening of the uterin wall quite a few years ago and she was given pills to try to thin it and then had an ablaision(spelling?) procedure done. My mind tends to runneth over. Your input into this will be much appreciated. Thanks.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Oncologist, Radiation 's  Response
Hormonal agents used in breast cancer has a tendency to cause endometrial hyperplasia ( uterus wall thickening). But that is more frequent in tamoxifen not in letrozole. Anyway a biopsy from proliferative uterus wall is necessary , there may be other non cancerus causes also, so nothing to worry at present, consult your gynaecologist.
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor